WHEN I GO TO BED AT NIGHT,WITHIN A SHORT PERIOD OF TIME I WILL WAKE UP WITH INTENSE BACK PAIN.THIS GOES ON THROUGHOUT THE ENTIRE NIGHT,EVERY NIGHT WAKING ME UP... AND CHANGING POSITION DOESN'T HELP.BACK PAIN MEDICINE AND TYLENAL DOESN'T HELP ONE BIT.THIS HAS BEEN GOING ON FOR 3 MONTHES.I AM FINE DURING THE DAY,WITH NO PAIN AT ALL,JUST WHEN I LY DOWN FOR LONG PERIODS OF TIME.ITS NOT JUST ME LOWER BACK,ITS THE ENTIRE BACK.SHOULD I SEEK A DOCTOR?WHAT IS WRONG WITH ME,I CAN'T TAKE THE PAin!
i have this and have for several years. Have you had any damage to your back, as being in a wreck? Sometimes Trauma to the back can be one cause. I have some Scoliosis ( curvature of the Spine ) , found in childhood, then in 3 wrecks, one in which I was thrown from a truck and it landed on me, L4 Surgery ( lower back ) and Fibromyalgia & more recently Osteopenia. I have seen a Chiropractor off and on and had occasional Massage Therapy and while it feels good, it doesn't last. Tried Yoga but could not continue as it seemed to stir up the stinging and pain.
Sometimes this is not only in my upper back/shoulders & Ribs but other times it is also in my spine, hips ,legs and feet. Often in the morning my feet are so sore I can hardly walk at first, tho it wears off.
I am much more confortable when I'm up and moving.
I also do have some of the various tender points that help define Fibromyalgia but there are times when it lets up and at times seems to be related to the weather. Tests for Arthritis were negative. My Dr. prescribed Trazadone to help me sleep. Sometimes I get to sleep ok only to wake later and once I move, it starts up. i try to take only 1/2 pill of the Trazadone because I don't like taking a lot of meds and because it leaves me feeling doped the next AM. If you take it every night, that will wear off in abt. 10 days as your body adjusts to it.
I know there are probably other things to try such as seeing a rheumatologist, or trying Acupunture but i have not done so.--- nor did my Dr. suggest it.
Hope you find something that helps!!
This is a magor problem for some people, My personal experience has been a long suffering trauma and it doesnt get any better i'm sorry to say. progressivly for 30 years I have had this problem and have had to live with it. you must above all be strong in mind and somehow you can combat and live with this medication that you can be prescribed can help but will not cure. I have had in the earlier. days steroid injections to shoulder and neck joints then had to go onto oral drugs such as antiinflamatory. my phisical condition deteriated and has every test there was availiable but no result.on a known desease or disability was found. so it is termed as a syndrome and after many years I have come to the conclusion this is FMS fybromialgia syndrome. I have to take morphine to help with the pain and timazipan to relax me at night these are the only drugs that seem to work or help this will not make it go away but it will help! as you describe in you forum this unrestfull sleep is conected with FMS I take a tamazipan at night only three times a week because 1 they can be addictive 2 they work better with a break 3 these are a mustle relaxant this is why they work and will help give you a break from unrestfull nights. Please email me if you need further advice ***@****
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.